# SDR DALA2018090505452

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION OUT OF LIMITS RT SIDE PLATE STA 727D TO 767 AT AFT CARGO COMPARTMENT. RT SIDE PLATE STA 727D TO 767 WAS REPLACED PER SRM 51-40-02.
